Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 60, NWS Pueblo, CO

June 19, 2008Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 2:17 PM MDT for Pueblo County, Colorado. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 2:17 PM MDT (20:17 UTC)
Expired
Jun 19, 2008, 3:00 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Pueblo County, CO

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:25 PM MDTHAIL 1.753 N Pueblo Reservoir, CO
Jun 19, 2:32 PM MDTHAIL 12 Ssw Pueblo, CO
Jun 19, 2:37 PM MDTHAIL 13 Sw Pueblo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1732 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 192017
SVRPUB
COC101-192100-
/O.NEW.KPUB.SV.W.0060.080619T2017Z-080619T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES SOUTHWESTERN PUEBLO...

* UNTIL 300 PM MDT...

* AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PUEBLO
  RESERVOIR...OR ABOUT 9 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
  THE SOUTHEAST AT 18 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EXTREME SOUTHWESTERN PUEBLO.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3797 10412 3776 10410 3813 10502 3835 10482
TIME...MOT...LOC 2017Z 303DEG 16KT 3823 10477

$$
3 follow-up statements
000 
WWUS55 KPUB 192029
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT THU JUN 19 2008

COC101-192100-
/O.CON.KPUB.SV.W.0060.000000T0000Z-080619T2100Z/
PUEBLO CO-
228 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN PUEBLO COUNTY...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
PUEBLO RESERVOIR...OR 7 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
THE SOUTHEAST AT 18 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO WEST
  PUEBLO

THE SOUTH AND WEST SIDES OF THE CITY OF PUEBLO WILL BEAR THE BRUNT 
OF THIS STORM. THE STORM HAS ALSO INTENSIFIED BETWEEN 225 PM AND 
229 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3797 10412 3776 10410 3813 10502 3835 10482
TIME...MOT...LOC 2028Z 303DEG 16KT 3828 10472

$$
000 
WWUS55 KPUB 192052
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT THU JUN 19 2008

COC101-192100-
/O.CON.KPUB.SV.W.0060.000000T0000Z-080619T2100Z/
PUEBLO CO-
251 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN PUEBLO COUNTY...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 10 MILES SOUTH OF PUEBLO...AND WAS MOVING TOWARD THE 
SOUTHEAST AT 18 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PUEBLO
COUNTY.

THIS WARNING WILL LIKELY BE EXTENDED SHORTLY FOR SOUTHERN PUEBLO 
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3797 10412 3776 10410 3803 10477 3831 10478
TIME...MOT...LOC 2051Z 303DEG 16KT 3822 10461

$$
000 
WWUS55 KPUB 192058
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT THU JUN 19 2008

COC101-192107-
/O.EXP.KPUB.SV.W.0060.000000T0000Z-080619T2100Z/
PUEBLO CO-
257 PM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUEBLO COUNTY EXPIRES
AT 300 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

IF THIS STORM REINTENSIFIES...A NEW WARNING MAY NEED TO BE ISSUED.

LAT...LON 3797 10412 3776 10410 3803 10477 3831 10478
TIME...MOT...LOC 2057Z 303DEG 16KT 3821 10458

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:25 AM MDT, 9 hours 52 minutes earlier.

Area forecast discussion, Jun 19, 4:25 AM MDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
425 AM MDT THU JUN 19 2008

.SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...LOW LEVEL MOISTURE SLOWLY PUSHING WESTWARD THIS MORNING
IN THE WAKE OF VERY WEAK SURFACE BOUNDARY DROPPING SOUTH ACROSS THE
PLAINS. WESTWARD PUSH OF MOISTURE ALSO AIDED BY OUTFLOW FROM MCS
DROPPING SOUTH ACROSS TX/WRN OK. HAVE YET TO SEE MUCH IN THE WAY OF
STRATUS FORMATION OVER THE PLAINS...THOUGH LATEST 11-3.9UM IMAGE
HINTS AT SOME VERY PATCHY LOWER CLOUDS FORMING AROUND KLHX AT 0930Z.
ALREADY SEE TSRA FIRING OVER NORTHERN COLORADO THIS MORNING...LIKELY
DUE TO INCREASING UVV AHEAD OF RATHER SHARP LOOKING UPPER TROUGH
OVER UTAH.

TODAY...SHOULD HAVE WEAK TO MODERATE UPWARD MOTION OVER MUCH OF THE
AREA AS UPPER TROUGH LIFTS OUT OF UTAH AND ACROSS NRN COLORADO
DURING THE DAY. MAIN QUESTION...AS ALWAYS...IS AMOUNT AND LOCATION
OF LOW LEVEL MOISTURE AND INSTABILITY. NAM SUGGESTS LOW LEVEL
MOISTURE WILL BE SLOWER TO MIX OUT ALONG THE I-25 CORRIDOR TODAY
THAN THE PAST FEW DAYS...WITH A SECONDARY SURGE PUSHING HIGHER CAPE
AIR BACK ACROSS EL PASO AND PUEBLO COUNTIES BY LATE AFTERNOON. GFS
SLIGHTLY DIFFERENT...KEEPING BEST CONVECTION FARTHER SOUTH AND EAST
TOWARD THE NM BORDER...WHERE LOW LEVEL MOISTURE AND INSTABILITY ARE
MAXIMIZED. PERSISTENCE STRONGLY FAVORS THE GFS...AS LAS ANIMAS AND
BACA COUNTIES HAVE SEEN THE STRONGEST CONVECTION THE LAST COUPLE
DAYS...AND SEE NO OBVIOUS REASON WHY THIS WONT BE THE CASE AGAIN
TODAY. THUS BUMPED UP POPS ALONG AND EAST OF A KTAD TO KLHX LINE FOR
THIS AFTERNOON...WITH JUST ISOLATED POPS FARTHER WEST. ONE OR TWO
SEVERE AGAIN POSSIBLE OVER THE FAR EAST...AS 0-6 KM SHEAR REMAINS
SUFFICIENT FOR AT LEAST STRONG MULTI-CELL/WEAK SUPERCELL STORMS THIS
AFTERNOON. SHOULD BE COOLER THAN WED MOST LOCATIONS AS 700 MB TEMPS
FALL...THOUGH CURRENT GRID LOOKED A LITTLE TOO COOL AND BUMPED UP
MAXES 3-5 DEGF FROM PREVIOUS FORECAST.

TONIGHT...EXPECT TSRA OVER THE PLAINS TO CONGEAL INTO THE USUAL MCS
OVER SW KS/NW TX...WITH MOST ACTIVITY EXITING THE AREA BY 06Z. QUICK
LOOK AT 06Z NAM AND GFS SUGGEST MOISTURE SLOSHES BACK WESTWARD
OVERNIGHT...WITH BOTH MODELS EVEN BREAKING OUT SOME PRECIP IN THE
06Z-12Z TIMEFRAME. SUSPECT WELL SEE MORE STRATUS AND PERHAPS PATCHY
DRIZZLE VERSUS CONVECTIVE PRECIP...SO WILL KEEP POPS OUT OF THE
FORECAST AFTER 06Z FOR NOW.  --ETP

.LONG TERM...
(FRIDAY THROUGH WEDNESDAY)

...FORECAST CHALLENGES THIS PERIOD WILL BE THUNDERSTORM COVERAGE
ACROSS THE EASTERN MTS/PLAINS EACH DAY...

FRIDAY AND SATURDAY...UPPER RIDGE AXIS STAYS TO THE WEST OF THE FCST
AREA ACROSS THE 4 CORNERS REGION/WRN U.S. ROCKIES.  THIS KEEPS
EASTERLY UPSLOPE SFC FLOW ACROSS THE PLAINS WITH RELATIVELY HIGH SFC
DEW POINTS BENEATH MODERATE WESTERLY FLOW ALOFT.  DIFFICULT TO TIME
SHORTWAVES WILL BE MOVING AROUND THE PERIPHERY OF THE UPPER
RIDGE...WHICH WILL HELP KICK OFF AFTN SHOWERS AND TSTORMS EACH DAY.
MAIN CHALLENGE WILL BE HOW FAR EAST LOW LVL MOISTURE WILL MIX OUT
EACH AFTERNOON...WITH BOTH 00Z NAM/GFS SUGGESTING THAT SFC DEW
POINTS MAY DRY OUT MORE ON SATURDAY VS FRIDAY.  EITHER
WAY...SUFFICIENT LOW LEVEL MOISTURE SUGGESTS AFTN SBCAPES WILL RANGE
FROM 800-1800 J/KG...WITH DEEP LAYER SHEARS AROUND 40
KTS...SUFFICIENT TO PRODUCE ISOLATED SEVERE THUNDERSTORMS WITH THE
MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.  LIGHTNING WILL
ALSO BE A CONCERN...ESPECIALLY FOR AREAS WEST OF THE DRYLINE AS
FUELS ARE CRITICAL WITH POTENTIAL FOR MORE FIRE STARTS MUCH LIKE
WHAT OCCURRED YESTERDAY. WESTERN PARTS OF THE FORECAST AREA WILL
BE DRIER...ALTHOUGH THERE IS ENOUGH MOISTURE FOR AT LEAST SOME
ISOLATED AFTERNOON THUNDERSTORMS. DIFFICULT TO REMOVE POPS
OVERNIGHT ACROSS THE PLAINS...AS THERE HAS BEEN AT LEAST SOME WEAK
CONVECTION ACROSS THE PLAINS EACH NIGHT. 00Z AND 06Z RUNS WAVER
DRAMATICALLY WITH LOCATION AND TRACK OF POTENTIAL MCSS. LATEST
NAM BLOWS UP QUITE A BIT OF CONVECTION ACROSS THE PLAINS FRI
NIGHT...AND NOT SURE I BUY THIS SOLUTION JUST YET. WILL ADD SOME
ISOLATED POPS FOR THE EASTERN BORDER COUNTIES FOR NOW...WITH MOST
LIKELY AREA FOR MCS DEVELOPMENT ACROSS WRN KS AND NW TX.

NEXT SHORTWAVE MOVES ACROSS AREA SUNDAY NIGHT/MON WHICH FLATTENS THE
UPPER RIDGE AND MAY LEAD TO GREATER TSTORM COVERAGE FOR SUN EVENING
DEPENDING ON ITS TIMING.

LOOKS LIKE MORE OF THE SAME FOR MON-WED...AS UPPER RIDGE PUMPS BACK
TO THE WEST...AND LOW LVL EASTERLY FLOW KEEPS HIGHER SFC DEW POINTS
ACROSS THE SE PLAINS.  ITS LIKELY THAT AN MCS WILL DEVELOP EACH
NIGHT SOMEWHERE ACROSS THE CENTRAL PLAINS...POSSIBLY CLIPPING BY
EASTERN CO.  DETAILS THIS FAR OUT ARE TOO DIFFICULT TO PIN DOWN...SO
WILL KEEP BROAD BRUSH ISOLATED POPS EACH AFTN/NIGHT ACROSS THE AREA
THROUGH THE EXTENDED. -KT

&&

.AVIATION...
ALREADY AMENDED KCOS AND KPUB TO BACK OFF OF STRATUS THIS
MORNING...WITH LATEST SATELLITE IMAGE SUGGESTING ONLY PATCHY MVFR
STRATUS AT BEST OVER THE PLAINS FOR JUST A COUPLE HOURS AROUND
SUNRISE.  VERY ISOLATED CONVECTION AGAIN AT KCOS AND KPUB THIS
AFTERNOON AND EVENING...WITH BRIEF MVFR CONDITIONS AND GUSTY AND
ERRATIC WINDS THE MAIN PROBLEMS. MIGHT HAVE A BETTER CHANCE FOR
STRATUS AFTER 06Z TONIGHT OVER THE PLAINS...AS LOW LEVEL MOISTURE
SURGES BACK WEST.  --ETP--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/31
Hazardous weather outlook, Jun 19, 6:43 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
643 AM MDT THU JUN 19 2008

COZ058>089-093>099-201245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
643 AM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER FAR SOUTHEAST
PLAINS TODAY...WITH ONE OR TWO SEVERE STORMS POSSIBLE ALONG AND EAST
OF A LINE FROM LIMON TO LA JUNTA TO TRINIDAD LATE THIS AFTERNOON AND
EARLY THIS EVENING. WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL 1 TO
2 INCHES IN DIAMETER AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALL
POSSIBLE WITH THUNDERSTORMS OVER THE PLAINS TODAY AND THIS EVENING.

FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED
THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO
RAINFALL IS EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH
MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS EXPECTED
ACROSS THE SOUTHEAST PLAINS. ONE OR TWO STORMS COULD BECOME SEVERE
ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING HAIL
UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE TO
HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT
RAINFALL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY AFTER 2 PM MDT FOR THE EASTERN PLAINS.

In the hours before

Local storm report, Jun 19, 1:22 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
122 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             5 NNW PINON             38.52N 104.65W
06/19/2008  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES

&&
Local storm report, Jun 19, 2:15 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:35 PM MDTSevere Thunderstorm WarningPUBLas Animas40 min
Jun 18, 6:55 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers41 min
Jun 19, 12:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo66 min
Jun 19, 1:53 PM MDTSevere Thunderstorm WarningPUBPueblo55 min
Jun 19, 2:51 PM MDTSevere Thunderstorm WarningPUBBaca54 min
Jun 19, 3:01 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas59 min
Jun 19, 3:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo66 min
Jun 19, 3:18 PM MDTTornado WarningPUBBaca, Las Animas57 min
Jun 19, 3:40 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo65 min
Jun 19, 3:48 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Jun 19, 4:14 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas106 min
Jun 19, 4:16 PM MDTSevere Thunderstorm WarningPUBLas Animas89 min
Jun 19, 4:20 PM MDTSevere Thunderstorm WarningPUBBaca45 min
Jun 19, 4:42 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero29 min
Jun 19, 5:20 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.